Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

meganluvsburdies

Veteran Member
  • Content Count

    82
  • Joined

  • Last visited

Community Reputation

3 Neutral

About meganluvsburdies

  • Rank
    Junior Member
  1. I would suggest getting a good primer to apply before putting on foundation, I've found that this helps even when using a cheaper kind of foundation. Also, I started using something called "Pore Filler" made by NYX. They sell it at most drugstores and it's around 10 bucks...it really does fill your pores! The only problem I've noticed with it is it's a bit drying, but I just use a little extra moisturizer and it works just fine
  2. thank you both for your responses, i'm still holding out hope that the doxy will start kickin' in full force soon. it's weird, like the day my period starts my skin look radiant and clears rapidly..effin hormones. memyselfandi, have you tried bc pills? i tried a couple brands but neither worked. thanks again for your insight!
  3. I've been on doxycycline for almost 2 months and i'm still getting 2 or 3 horrible cysts right before I get my period. It's a vicious cycle, after my period my skin will clear up at an almost rapid pace, I get excited, and then all hell breaks loose again. I'm also using retin a which has no effect whatoever on these cysts..can any girls relate? :cry:s
  4. You wouldn't tell an overweight person what kind of diet or workout would help them slim down, you wouldn't tell an old person what product would get rid of their vericose veins, why on earth do people think it's ok to recommend products to people with acne? It is so blatantly rude and hurtful. It shocks me how ignorant some people can be. But yea, I've had my share of hurtful comments. One of my aunt's friends, after meeting me one time, bought me a proactiv kit. I shuddered as my aunt handed
  5. i got off accutane a few months ago with absolutely no acne, and non oily skin. but for the past few weeks my skin and hair has been getting REALLY oily. it used to be that i could go a day without washing my hair and it wouldn't look greasy but now it looks greasy almost immediately!! also my face itches after i get out of the shower and there are red blotches all over my forehead (which is the oiliest part of my face). im starting to get tiny zits all over my face and blackheads are now coveri
  6. yea i'm in the same boat as you... i finished my accutane course a few months ago with flawless skin. i felt as if i would never get a zit again.. my skin wasnt oily anymore, i didnt even have one little tiny zit. but a few weeks ago my skin started getting REALLY oily, and i figured it was just PMS or something. but it's getting worse and i keep getting little zits all over my forehead and nose and it's really freaking me out. i feel like it's just going to keep getting worse sorry i don't h
  7. i've tried everything there is... even accutane didn't work, so all i can do now is give up. it feels good to know that i won't have to be disappointed again. i'm just going to accept the fact that i have acne and just GIVE UP. it's taken way too much time, effort, and money to try to solve this. i'm angry and i'm hurt and i'm just ready to throw in the towel and just live my life without having to maintain such a rediculous routine that doesn't even help. I GIVE UP
  8. i'm on my 5th month of accutane and everything was looking pretty good for awhile... a few breakouts but not nearly as severe as before. but as of right now i'm right where i was a few months ago... 3 painful monsterous cysts. even if my skin does clear up within the next month, i have so many scars and insanely large red marks to deal with that it wasnt even worth it. accutane turned my moderately severe into full blown severe acne. i was in a constant mode of breakout through the entire course
  9. yea i do that all the time. it doesnt mean anything, you can do it on your arm too... your just squeezing the blood away
  10. thanks for the replies! yea, its weird because my whole face will be clear except for two giant zits... then they'll go away, my skin will be clear for a while, and a few more will come in. hopefully it will go away soon like yours did cpteazy:)
  11. i'm about halfway into my 4th month of accutane and my skin is finally getting better but i'm still breaking out a little. what's really irritating is that i'll get a really tiny zit that isn't under the skin at all, and in a matter of days it'll become a monster! this has never happened before i started accutane... it's really weirding me out. has this happened to anyone?
  12. 4 and 1/2 months into my course. but the whole time before that was complete hell! then it started drastically improving! it's tough but its definitely worth it.
  13. yeah, last time i went my cholesterol was a little high. it makes me feel like an old person.. haha i'm 17!
  14. haha nice thread title yeah i have problems with ipledge all the time.. something seems to go wrong every month. not to mention their customer service line SUCKS and usually the person they connect you to can't speak a word of english. i had to have my accutane prescription delayed for like 2 months because i couldn't figure out how to jump through all the hoops.. ugh sometimes i wish i didn't have a vagina
  15. don't pop it!! the last time i tried to pop a whitehead on accutane the skin tore off and left a scab on my nose for days! yes, this is normal. i never got whiteheads before accutane and in the beginning of my course i got tons of them... but they are gone now!
×